Page 2 of 3 FirstFirst 123 LastLast
Results 11 to 20 of 26

Thread: Answers provided on this forum

  1. #11
    Join Date
    Dec 2008
    Location
    Atlanta
    Posts
    3,115
    Blog Entries
    1
    Thanks
    27
    Thanked 78 Times in 69 Posts

    Default

    hi ana1.40,

    welcome back, so sorry you are struggling with a diagnosis. I hope your new dr. can put the pieces together so that you can get treatment that helps you feel better.

    i have seen where other members have discussed multiple chemical sensitivity syndrome...you might want to do a subject search and read what others have said.

    good luck, keep us posted on what is going on.
    Phyllis

    share a smile today

  2. #12
    Join Date
    Oct 2010
    Posts
    1
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Default

    am trying to find out if there is a way were i can get help with my medication its costly and to see a doc to do the necessary check ups cost a lot as well.my situation is bad at this time cant really afford meds or to see a doc i don't know to do at this point just feel like giving up its really hard.

  3. #13
    rob is offline Super Moderator Super ModeratorEmperor of the World
    Join Date
    Feb 2008
    Posts
    3,681
    Thanks
    426
    Thanked 1,103 Times in 628 Posts

    Default

    Quote Originally Posted by kemar View Post
    am trying to find out if there is a way were i can get help with my medication its costly and to see a doc to do the necessary check ups cost a lot as well.my situation is bad at this time cant really afford meds or to see a doc i don't know to do at this point just feel like giving up its really hard.
    Hello Kemar,

    Welcome to WHL! What sort of meds are you taking? Do you have Lupus? I hope we can help.

    Rob

  4. #14
    tgal's Avatar
    tgal is offline Super Moderator Super ModeratorEmperor of the Solar System
    Join Date
    Jan 2010
    Location
    Houston, Texas
    Posts
    4,518
    Thanks
    1,546
    Thanked 1,732 Times in 1,205 Posts

    Default

    Hi Kemar,

    I can't help with the doctor part but I can tell you that each of the pharmaceutical companies have programs that help people that can't afford their meds. Find out who makes your medicine and get in touch with the company (their is usually a link on their website) and they will give you papers to have your doctor and you to fill out. Once approved you will get your medicines sent to you for a year for free or a reduced price depending on your income.

    Hope this helped!
    Mari

    Success is not final, failure is not fatal: it is the courage to continue that counts.

    ~Winston Churchill~







  5. #15
    Join Date
    May 2011
    Location
    Pennsylvania, USA
    Posts
    879
    Thanks
    409
    Thanked 270 Times in 194 Posts

    Default

    Hi I am not sure where to post this question so I will try here. Is it normanl to have symptoms such as nausea, pain in upper abdomen, biliruban and protein in urine and then just have it all disappear?

  6. #16
    Join Date
    May 2011
    Location
    Pennsylvania, USA
    Posts
    879
    Thanks
    409
    Thanked 270 Times in 194 Posts

    Default

    Hi Kemar, I am a newbie here too, so I will hopefully give you sound advice. I live In Pennsylvania in the USA. We have medical assistance programs where you can go to the Dept of welfare and apply. If your doctor says that you are disabled you can qualify for medical assistance that pays for scripts. Folks on this forum are from all over the world so it is hard to know how to advise. I have a friend who goes straight to the drug companies by going on line and applying. He gets his meds at a very low price. Hope this helps.

  7. #17
    Join Date
    Jun 2009
    Location
    Long Island, NY
    Posts
    1,855
    Blog Entries
    3
    Thanks
    172
    Thanked 154 Times in 125 Posts

    Default

    Quote Originally Posted by lovedbyHim View Post
    Hi I am not sure where to post this question so I will try here. Is it normanl to have symptoms such as nausea, pain in upper abdomen, biliruban and protein in urine and then just have it all disappear?
    The only thing really truly normal about our symptoms is that there is no "normal" list of symptoms to cover everyone. It's more like a buffet than a prix fixe.
    As long as this body works, I am going to enjoy life to the fullest for each second of every moment that I can.



  8. #18
    Join Date
    May 2011
    Location
    Raleigh,NC
    Posts
    18
    Blog Entries
    1
    Thanks
    8
    Thanked 0 Times in 0 Posts

    Default

    i am new to this site and have learned so much from reading the posts. i have a couple of questions, 1. how is a flare defined? and i now have scaly dry patches on my ankles, legs and feet. could this be associated with lupus?

  9. #19
    tgal's Avatar
    tgal is offline Super Moderator Super ModeratorEmperor of the Solar System
    Join Date
    Jan 2010
    Location
    Houston, Texas
    Posts
    4,518
    Thanks
    1,546
    Thanked 1,732 Times in 1,205 Posts

    Default

    Quote Originally Posted by luv1only63 View Post
    i am new to this site and have learned so much from reading the posts. i have a couple of questions, 1. how is a flare defined? and i now have scaly dry patches on my ankles, legs and feet. could this be associated with lupus?
    Hi luv1! First let me welcome you to WHL! I am so glad that you decided to join our family!
    .
    1. How is a flare defined? This is kind of hard to explain. Basically a flare is a time when the disease is active. For most of us there is a "new normal" that we live with. It isn't a remission period but it is a place where are body is doing pretty good considering. A flare is when the disease goes active. It is a time when the symptoms really stand out. It is a time when the fatigue, the brain fog, the rashes and whatever symptoms you have begin to show up. It is a time when you really feel like you have Lupus (or whatever AI disease that you have).

    2. It is absolutely possible that the dry patches on your limbs could be associated with the Lupus. Many of us have Lupus "rashes" but they are kind of hard to explain because there are so many different kinds of them! You might want to go see a dermatologist so they can take samples and tell you exactly what they are!

    Once again let me welcome you to WHL! We are glad to have you as part of our family!!
    Mari

    Success is not final, failure is not fatal: it is the courage to continue that counts.

    ~Winston Churchill~







  10. #20
    Join Date
    May 2011
    Location
    Raleigh,NC
    Posts
    18
    Blog Entries
    1
    Thanks
    8
    Thanked 0 Times in 0 Posts

    Default

    whew, i found it. thanks. i guess i am still experiencing a flare. it has been over a month since i was given melixicam and now plaquenil. the doc also gave me 2 weeks of predisone but i am not taking it. i am diabetic and have hbp and the steroids causes both to hit the roof. i am always exhausted, severe pain in my lower back, swelling in my abdomen and ankles, nausea, no appetite, headaches, etc. i do my best to shower dress and look my best everyday and my family and friends always say i don't look sick. i have given them written literature and asked them to read it but they still think i am just lazy and don't want to work. that is so far from the truth. this house is driving me nuts and i am not able to much of anything but take meds, sleep, etc. is there any hope? i am the 2nd person in my family to have lupus. the first was a niece that ended up on dialysis and passed on at age 25
    i am also taking anti depression and antil anxiety med, i am so drugged, that the "brain fog" is a normal day for me. i do appreicate this site and thank you.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •